# SDR CALA2025101410061

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948534
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0714   FWD PIT R/H SUPPORT ASSY CORRODED AT LOWER AREA AT BS 500L APPROX AT RBL-24.    REMOVED AND REPLACED FWD PIT R/H SUPPORT ASSY AT BS 500L IAW B737-900ER SRM 51-40-02 AND DWG 143A7902 ID37 REV 'E'.
